# SDR AALA202202179586

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 43,341 hours, 15,739 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO GSO AND DECLARED AN EMERGENCY ON ACCOUNT OF SMOKE / ODOR IN THE FLIGHT DECK. THE AIRCRAFT LANDED SAFELY WITH OUT FURTHER INCIDENT. UPON ARRIVAL CREW REPORTED SMOKE WAS IN THE CABIN DUE TO A LITHIUMION BATTERY FIRE. THE BATTERY WAS PUT IN THE FIRE BAG AND CONTAINED. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TROUBLE SHOOTING ASK CARD 26L00021001 AND DETERMINED THE EVENT WAS FROM THE PASSENGER LITHIUMION BATTERY WHICH WAS CONTAINED IN THE FIRE CONTAINMENT BAG WITH NO DAMAGE TO THE AIRCRAFT.
